# SDR RYNA201203270017

- Difficulty date: March 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N771RD
- Make and model: Airbus A330-343
- Aircraft serial: 1231
- Aircraft time: 419 hours, 122 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 51343
- Condition: Faulty
- Location: Zone 900
- Part time: 419 hours, 122 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE LAV DETECTOR FAULT LOCATION 38.  PLACED ON MEL 26-17-01A.  REPLACED SMOKE DETECTOR, OPS NORMAL IAW AMM 26-17-15-400-801-A. THIS CLEARS DMI 2225 PLACARDS REMOVED.
